MathSciNet Relay Station
MathSciNet bibliographic data
MR75481 (17,755a) 60.0X
Chung, K. L. Some new developments in Markov chains. Trans. Amer. Math. Soc. 81 (1956), 195–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement